MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CHI STD SPECIAL PROCEDURE 6 702; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE CHI STD SPECIAL PROCEDURE 6 702; GENERAL SURGERY TRAY (KIT)
Model Number CHIP99IR6C
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record review did not indicate any exception that would have led to the reported incident.The supplier checked on retained sample.The average linting data was 0.150g/ 10 pieces and within normal limits (=0.38g/10 pieces).No sample was provided for investigation at this time, only photo of linting on the glove was provided.According to our supplier, the or towel is made of cotton, so lint is born and inevitable.Our supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: a.Suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process b.The suction process was added before product's final folding and workers do it according to standard operation procedure requirement.C.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10 pieces).D.In the folding process, the supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.Based on the investigation, all linting test data was within the acceptable range.There was no abnormal situation that had happened in production.Therefore, the root cause could not be determined and no further action taken.The complaint information was shared with the relevant sectors within the manufacturing facility for their awareness and we will continue to monitor for this type of incident.
 
Event or Problem Description
The customer says the blue towels are producing more lint than before.Doctor says it's getting caught up on stents and wires.

Brand Name
CHI STD SPECIAL PROCEDURE 6 702
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key9107560
Report Number1423537-2019-00347
Device Sequence Number2447985
Product Code LRO
UDI-Device Identifier10885380095795
UDI-Public10885380095795
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCHIP99IR6C
Device Catalogue NumberCHIP99IR6C
Device Lot Number263654
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2019
Initial Report FDA Received Date09/23/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;